MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 18MM VAL NEAR CORTEX SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 18MM VAL NEAR CORTEX SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 18MM VAL NEAR CORTEX SCREW, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.The locking thread was found to be damaged but the device was able to thread in and lock in a plate sample without difficulty.
 
Event or Problem Description
On 1/24/2022, it was reported by a sales representative via email that an ar-8916vnc-18 low profile locking screw was inserted into the plate but it would not lock into place and could be easily removed with little efforts.Surgeon thought the threads on the screw were either warped or worn.Case was completed using another ar-8916vnc-18 from a different lot number.This was discovered during distal radius fracture procedure on (b)(6) 2022.Additional information received: 1/26/2022: the implant did not break in any fashion and all other devices were implanted successfully exhibiting a strong repair.

Brand Name
2.4 X 18MM VAL NEAR CORTEX SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19567660
Report Number1220246-2024-06121
Device Sequence Number14980489
Product Code HRS
UDI-Device Identifier00888867130739
UDI-Public00888867130739
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 18MM VAL NEAR CORTEX SCREW, TI
Device Catalogue NumberAR-8916VNC-18
Device Lot Number1100274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown